# SDR AU000882

- Difficulty date: September 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1041641
- Condition: Faulty
- Location: Fuel Control/Car
- Part time: 1,361 cycles
- Component: Fuel Control/Car, Lyc, O360A3A
- Stage of operation: CR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR PRIMARY VENTURI DISLODGED.  VENTURI WAS A TWO-PIECE ITEM.  (X)
